Home > Experts > Question Question Posted by: Iona | 2013/05/21 I was diagnosed with DVT and atiphospilipid syndrome over two years ago and i was on treatment,however i stopped as it was not working, wafarin dosage was 40mg to 45mg daily and it mmade me more sick I have sefere pain in my leg and get stabbing chest pain now and than. I've been hospital on several occations and the treatment is alwasy the same. I was on the PI bench and my INR was always above 7. I am discourage as i get no results. Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Chest pain Not sure if my boyfriend is in our relationship Flying with newborn Expired ED pills Scar on lower lip lactose intolerant newborn Feeding newborn Flying with newborn Leaking semen Folic Acid and Femodene Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Spiked drink advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!